Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 2, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 26, 2011, 6:41 PM EDT for Franklin County, Oxford County, Somerset County, Maine. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 6:41 PM EDT (22:41 UTC)
- Expired
- May 26, 2011, 7:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME
The radar
The Portland,ME radar (KGYX), 170 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS51 KGYX 262241
SVRGYX
MEC007-017-025-262315-
/O.NEW.KGYX.SV.W.0002.110526T2241Z-110526T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
641 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
NORTHWESTERN FRANKLIN COUNTY IN WESTERN MAINE...
* UNTIL 715 PM EDT
* AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF COBURN GORE...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COBURN
GORE...EUSTIS AND JACKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4528 6994 4511 7107 4532 7107 4532 7102
4535 7102 4534 7094 4524 7086 4532 7082
4542 7083 4544 7075 4540 7072 4539 7065
4543 7065 4545 7070 4551 7074 4559 7067
4572 7014
TIME...MOT...LOC 2241Z 253DEG 47KT 4534 7089
$$
LEGRO1 follow-up statement
532
WWUS51 KGYX 262312
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
712 PM EDT THU MAY 26 2011
MEC007-017-025-262322-
/O.EXP.KGYX.SV.W.0002.000000T0000Z-110526T2315Z/
SOMERSET ME-OXFORD ME-FRANKLIN ME-
712 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN...
NORTHWESTERN OXFORD AND WEST CENTRAL SOMERSET COUNTIES WILL EXPIRE AT
715 PM EDT...
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH ARE STILL
POSSIBLE.
SEVERE THUNDERSTORMS CONTINUE TO MOVE INTO NORTHERN NEW
HAMPSHIRE...AND MAY AFFECT THE AREA OVER THE NEXT COUPLE OF HOURS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4528 6994 4511 7107 4532 7107 4532 7102
4535 7102 4534 7094 4524 7086 4532 7082
4542 7083 4544 7075 4540 7072 4539 7065
4543 7065 4545 7070 4551 7074 4559 7067
4572 7014
TIME...MOT...LOC 2312Z 253DEG 47KT 4545 7034
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:07 PM EDT, 34 minutes earlier.
Area forecast discussion, May 26, 6:07 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 607 PM EDT THU MAY 26 2011 .SYNOPSIS... A FRONTAL SYSTEM WILL REMAIN DRAPED ACROSS NORTHERN NEW ENGLAND TONIGHT AND THEN SAG SOUTHWARD INTO THE AREA ON FRIDAY...BEFORE RETURNING NORTHWARD AS A WARM FRONT SATURDAY. THIS FRONT WILL BE THE FOCUS FOR THUNDERSTORMS. A WARM AND HUMID SOUTHERLY FLOW FOLLOWS FOR SATURDAY AND SUNDAY. A COLD FRONT DROPS SOUTH ACROSS THE AREA ON MONDAY BEFORE RETURNING NORTH AS A WARM FRONT TUESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 6 PM UPDATE...NO SIGNIFICANT CHANGES TO FORECAST THINKING...AS BKN LINE OF TSRA APPROACHES NWRN ZONES...ANS FOG/STRATUS CONTINUE TO CREEP INLAND ALONG THE COAST OF ME...PROGRESSING NWD UP THE ANDROSCOGGIN...KENNEBEC AND PENOBSCOT VALLEYS...WHILE STRUGGLING TO MAKE IT WEST IN MUCH OF YORK AND ROCKINGHAM COUNTIES. THIS WILL BE THE TREND OVERNIGHT...WITH THE STRATUS MAKING IT INTO THE FOOTHILLS OF ME. TSRA CROSSING INTO COOS COUNTY THIS EVE COULD BE STRONG AND PRODUCE PLENTY OF LIGHTNING...HAIL AND STRONG WINDS. PREVIOUSLY TYPICALLY SPRING WEATHER PATTERN WITH DENSE FOG ALONG THE SEA COAST AND CONVECTION ACROSS THE INTERIOR. A QUASI-STATIONARY FRONT DRAPED ALONG THE CANADIAN-NEW ENGLAND BORDER WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORM LATE THIS AFTERNOON AND EVENING. FRONTAL BOUNDARY WILL NOT MOVE MUCH OVER THE NEXT 12-18 HRS...SO CONVECTION SHOULD BE CONFINED TO EXTREME NORTHERN NH AND NEARBY NORTHWEST ME INTO THIS EVENING. LATEST SPS MESOANALYSIS HAS GREATEST LOW LEVEL CONVERGENCE/DEEP LAYER SHEAR AND INSTABILITY FOCUSED ACROSS NORTHERN NEW ENGLAND AT 3 PM. EXPECT THIS TO CHANGE VERY LITTLE THIS EVENING. SO WE CONFINED TSTMS TO NORTHERN NH AND NORTHWEST ME. GIVEN DEEP LAYER SHEAR OF 40-50 KTS COMBINED WITH MODEST INSTABILITY DECIDED TO INSERT CHANCE OF SMALL HAIL/GUSTY WINDS AND HEAVY DOWNPOURS WITH AXIS OF PWATS UP TO 1.6 INCHES ACROSS THIS REGION. TORNADO WATCH POSTED TIL 8 PM FOR MUCH OF VT AND AGREE THAT MOST IF ANY SEVERE WEATHER WILL BE CONFINED TO VT AND NY STATE WITH A LOW PROBABILITY OF STRONG TO SEVERE TSTMS ACROSS NORTHERN NH AND ADJACENT NORTHWEST ME THIS EVENING. OTHER CONCERN TONIGHT WILL BE TIMING OF STRATUS AND FOG COMING ONSHORE. LATEST VISIBLE SATELLITE IMAGERY AND SURFACE OBS INDICATE LOW CLOUDS AND FOG ENTRENCHED ALONG THE IMMEDIATE SEA COAST AT 3 PM. THIS AREA SHOULD BEGIN TO BLEED INLAND AROUND OF SHORTLY AFTER SUNSET AS BOUNDARY LAYER COOLS AND LOW LEVEL SOUTHERLY FLOW ADVECTS FOG NORTHWARD. EXPECT AREAS OF DENSE FOG ALONG THE SEA COAST OVERNIGHT. AS FOR TEMPS...SOUTHERLY FLOW AND DEW PTS IN THE 50S SHOULD RESULT IN A MILD NIGHT...EXCEPT ALONG THE IMMEDIATE SEA COAST WITH WATER TEMPS IN THE U40S AND L50S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... 12Z MODELS IN GOOD AGREEMENT THAT FRONTAL BOUNDARY WILL SAG SOUTHWARD INTO CENTRAL NEW ENGLAND AND POSSIBLY REACH THE SEA COAST LATE IN THE DAY. ONCE AGAIN THIS BOUNDARY WILL BE THE FOCUS FOR SCATTERED TSTMS FRI AFTN. INSTABILITY AXIS ALSO SHIFTS SOUTHWARD WITH 15Z SREF INDICATING A HIGH PROBABILITY OF SB CAPE EXCEEDING 1000J/KG ACROSS MUCH OF SOUTH-CENTRAL NH INTO DOWNEAST ME. THIS COMBINED WITH DEEP LAYER SHEAR VALUES OF 35-50 KT SHOULD SUPPORT ORGANIZED CONVECTION WITH COVERAGE MORE WIDESPREAD THAN TODAY. GIVEN ALL THESE PARAMETERS WILL INCLUDE MENTION OF POTENTIAL SMALL HAIL/GUSTY WINDS AND HEAVY DOWNPOURS /PWATS STILL HOVERING AROUND 1.5 INCHES/ WITH THE STRONGER STORMS. CONVECTION SHOULD WANE LATER IN THE EVENING AS SOLAR HEATING IS LOST. DENSE FOG ALONG THE SEA COAST DURING THE MORNING SHOULD LIFT AS THE DAY PROGRESSES ALONG WITH SOME BREAKS OF SUNSHINE ESPECIALLY WITH INCREASING DISTANCE FROM THE COASTLINE. HOWEVER FOG WILL LIKELY REFORM AT NIGHT GIVEN THE LACK OF AIRMASS CHANGE AND CONTINUED SOUTHERLY FLOW. ANOTHER WARM AND HUMID DAY WITH DEW PTS CLIMBING INTO THE 60S. DEPENDING ON HOW STRATUS AND FOG BURN OFF TEMPS MAY NOT CLIMB OUT OF THE 60S ALONG THE SEA COAST BUT SHOULD RISE WELL INTO THE 70S INLAND WITH L80S ACROSS SOUTH-CENTRAL NH. && .LONG TERM /SATURDAY THROUGH THURSDAY/... UPPER RIDGE SLOWLY BUILDS INTO OH VALLEY THROUGH NEXT WEEK... LEADING TO SEASONABLE TEMPERATURES FOR LATE MAY AND EARLY JUNE. RESULT IS PATTERN FEATURING BROAD W/SW FLOW ALOFT WITH MEAN JET POSITION OVER SOUTHERN CANADA. PREFERENCE IS TOWARD 12Z GFS WHICH LIFTS FRONT INTO FAR NORTHERN NEW ENGLAND SAT. EXPECT AT LEAST SCATTERED SHOWERS/STORMS OVER WEEKEND BEFORE FRONT PUSHES S OF REGION MON. ANOTHER FRONT AND ASSOCIATED SHORT WAVE ALOFT ARE TIMED TO ARRIVE WED...BRINGING ANOTHER ROUND OF SCATTERED SHOWERS/STORMS. COOLER AND DRIER WEATHER IS EXPECTED THU AS HIGH PRESSURE BUILDS INTO NORTHEAST. FOLLOWED GMOS WITH MINOR ADJUSTMENTS. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... SHORT TERM /THROUGH FRIDAY/... THROUGH 00Z... HIGH CONFIDENCE FOR VFR CONDITIONS WITH CIGS BKN040 ACROSS THE INTERIOR NH AND ME. ANY SHOWERS AND EMBEDDED TSTMS SHOULD REMAIN TO THE WEST ACROSS NORTHERN VT BUT ONE OR TWO STORMS COULD SPILL INTO NORTHERN NH TOWARD 00Z. ALONG THE IMMEDIATE COAST IFR CIGS WITH MVFR VSBYS SHOULD BE CONFINED TO THE IMMEDIATE SHORELINE AS STRONG MAY SUN WILL ERODE LOW CLOUDS AS THEY TRY TO ADVECT INLAND. AFTER 00Z... CONFIDENCE BEGINS TO DIMINISH ON TIMING DETAILS...AS IFR CONDITIONS WILL SLOWLY ADVANCE INLAND SHORTLY AFTER SUNSET BUT EXACT TIMING IS DIFFICULT. SHOWERS AND TSTMS OVER NORTHERN NY STATE AND NORTHERN VT SHOULD BEGIN TO RIDE THE CANADIAN BORDER AND SPILL INTO NORTHERN NH AND POSSIBLY ACROSS THE BORDER INTO NW ME. EXPECT MVFR CONDITIONS WITH THIS CONVECTION...WHICH MAY PERSIST INTO THE OVERNIGHT ACROSS THIS REGION. HOWEVER THE REMAINDER OF THE REGION SHOULD BE DRY. FRIDAY... WIDESPREAD IFR CONDITIONS ALONG THE SEA COAST WILL SLOWLY IMPROVE TO MVFR OR VFR DURING THE AFTERNOON. INLAND...FRONTAL BOUNDARY SLIPS SOUTHWARD AND THIS SHOULD BE THE FOCUS FOR AFTERNOON AND EVENING SHOWERS AND TSTMS WITH LOCAL MVFR CONDITIONS. COVERAGE WILL BE MORE WIDESPREAD THAN TODAY. A FEW OF THE STRONGER STORMS MAY CONTAIN STRONG WINDS/SMALL HAIL AND HEAVY RAIN. FRIDAY NIGHT... MORE OF THE SAME...IFR CONDITIONS REFORMING ALONG THE SEA COAST AFTER 00Z. INLAND...MVFR IN SCATTERED SHOWERS AND TSTMS DURING THE EVENING WILL LIKELY DISSIPATE AS THE NIGHT PROGRESSES. OUTLOOK /SATURDAY THROUGH TUESDAY/... SAT AND SUN...MVFR IN SCT SHOWERS/TSTMS. IFR POSSIBLE EACH MORNING IN LOW CLOUDS AND FOG. MON...VFR. TUE...VFR. && .MARINE... SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... MAIN HAZARD WILL BE LARGE AREA OF DENSE FOG ACROSS THE WATERS. SOME IMPROVEMENT DURING THE DAYLIGHT HOURS BUT THEN DEGRADING VSBY AFTER SUNSET. SOUTHERLY FLOW OF 15-20KT WILL PERSIST THRU FRI NIGHT WITH SEAS INCREASING TO AROUND 4 FT GIVEN CONTINUED MODEST SOUTHERLY FLOW. COULD HAVE SOME TSTMS EXIT NH AND DOWNEAST ME WHICH MAY IMPACT THE NEAR SHORE WATERS FRI AFTN AND EVENING. OUTLOOK /SATURDAY THROUGH TUESDAY/... S/SW FLOW WILL PREVAIL FOR MUCH OF PERIOD BUT WINDS EXPECTED TO REMAIN BELOW 25KT. HOWEVER SEAS WILL GRADUALLY BUILD AND SHOULD REACH 5 FT OUTSIDE OF BAYS. && .FIRE WEATHER... FIRE DANGER WILL REMAIN LOW AS GREEN UP CONTINUES. SCATTERED TSTMS EXPECTED ACROSS NORTHERN NH AND ADJACENT NORTHWEST ME THIS EVENING AND THEN THE FOCUS SHIFTS SOUTH INTO SOUTH-CENTRAL NH AND DOWNEAST ME FRI AFTN AND EVENING. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...CEMPA SHORT TERM... LONG TERM... AVIATION... MARINE... FIRE WEATHER...
Hazardous weather outlook, May 26, 11:20 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME ISSUED BY NATIONAL WEATHER SERVICE TAUNTON MA 1120 AM EDT THU MAY 26 2011 MEZ007>009-NHZ001>005-007-271530- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SULLIVAN- 1120 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS THE CHANCE FOR A FEW STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORM WOULD BE LARGE HAIL AND/OR DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL AND TYPICAL NUISANCE FLOODING IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING. MEZ012>014-018>028-NHZ006-008>010-013-014-271530- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 1120 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-271530- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1120 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 4:06 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
406 PM EDT THU MAY 26 2011
MEZ007-008-NHZ001-262045-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
406 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 445 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF PITTSBURG...OR ABOUT 9
MILES NORTHEAST OF CANAAN...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LAKE FRANCIS STATE
PARK...STEWARTSTOWN...PITTSBURG...CLARKSVILLE...TIM POND AND COBURN
GORE THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...AND GUSTY WINDS OF 45
MPH CAN BE EXPECTED.
LAT...LON 4543 7073 4516 7054 4496 7150 4505 7152
4513 7144 4519 7142 4527 7123 4525 7115
4532 7109 4532 7102 4535 7102 4534 7094
4524 7086 4532 7082 4540 7083 4544 7080
4544 7075
LEGROSpecial weather statement, May 26, 5:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
558 PM EDT THU MAY 26 2011
MEZ007>009-NHZ001-002-262245-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN
OXFORD-SOUTHERN COOS-
558 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY...OXFORD
COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 645 PM EDT...
AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
18 MILES NORTHWEST OF COBURN GORE TO 35 MILES WEST OF NORTH
STRATFORD...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF
COBURN GORE TO 14 MILES SOUTH OF NEWPORT...MOVING EAST AT 40 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
LAKE FRANCIS STATE PARK...DIXVILLE NOTCH STATE PARK...COLEMAN STATE
PARK...JACKMAN...COBURN GORE...ATTEAN...STEWARTSTOWN...PITTSBURG...
NORTH STRATFORD AND DIXVILLE NOTCH THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 MPH CAN BE EXPECTED.
LAT...LON 4566 7001 4472 7132 4471 7161 4475 7164
4490 7151 4500 7154 4520 7142 4524 7145
4531 7130 4525 7115 4532 7109 4535 7099
4534 7094 4524 7086 4532 7082 4542 7083
4544 7075 4539 7065 4551 7074 4566 7057
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:06 PM EDT | Special Weather Statement | GYX | Franklin | 39 min |
| May 26, 5:58 PM EDT | Special Weather Statement | GYX | Franklin | 47 min |
| May 26, 6:55 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 35 min |
| May 26, 7:26 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 49 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.